MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3532
Medical Device Problem Codes No Display/Image (1183); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) had a black screen with a solid blue alarm indicator light.The bsm was unresponsive to any input from both the touchscreen and the hard buttons.Technical support (ts) had the bme try to reboot the unit, but it was unresponsive to the power button.They unplugged it for 5 minutes, plugged it back in, and it behaved the same once powered on.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 09/12/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 09/26/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: 10/08/2025 emailed the bme for all information in the ni list above: no reply was received.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) had a black screen with a solid blue alarm indicator light.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) had a black screen with a solid blue alarm indicator light.The bsm was unresponsive to any input from both the touchscreen and the hard buttons.Technical support (ts) had the bme try to reboot the unit, but it was unresponsive to the power button.They unplugged it for 5 minutes, plugged it back in, and it behaved the same once powered on.No patient harm was reported.Investigation summary: the evaluation and functional testing of the returned device successfully duplicated the reported issue.The root cause of the reported issue is due to the failure of the main board.No further investigation will be performed.There was no patient involvement, no injury, no harm, nor any adverse event, due to the reported issue.Trending will continue to be monitored for this device, incidents, issues, and causes.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 09/12/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 09/26/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: 10/08/2025 emailed the bme for all information in the ni list above: no reply was received.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23248194
Report Number8030229-2025-05550
Device Sequence Number10441646
Product Code MHX
UDI-Device Identifier04931921113660
UDI-Public(01)04931921113660
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3532
Device Catalogue NumberBSM-3532A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown